# SDR 03FDEA01347

- Difficulty date: August 10, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARB2431
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B T/E, I/B FLAP HINGE BRACKET ASSY FOUND FWD O/B UNDERWING FITTING WITH LOWER SURFACE CHAFFED. ( LOCATED APPROX. 5 INCH FROM FITTING L/E )    BLENDED CARRIED OUT & FOUND WITH IN LIMIT AS PER FEDEX EA 1-5720-68430    WINGS - OUTER WING - O/B FLAP I/B FLAP HINGE BRACKET SUPPORT.
